Extended convergence of gauss-newton s method and uniqueness of the solution
Date
2018
Authors
Argyros, I.K.
Cho, Y.J.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
The aim of this paper is to extend the applicability of the Gauss-Newton s method for solving nonlinear least squares problems using our new idea of restricted convergence domains. The new technique uses tighter Lipschitz functions than in earlier papers leading to a tighter ball convergence analysis. 2018, SINUS Association. All rights reserved.
Description
Keywords
Citation
Carpathian Journal of Mathematics, 2018, Vol.34, 2, pp.135-142